Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Lower bounds on the complexity of polytope range searching


Author: Bernard Chazelle
Journal: J. Amer. Math. Soc. 2 (1989), 637-666
MSC: Primary 68Q25; Secondary 68P05, 68P10, 68U05
DOI: https://doi.org/10.1090/S0894-0347-1989-1001852-0
MathSciNet review: 1001852
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 68Q25, 68P05, 68P10, 68U05

Retrieve articles in all journals with MSC: 68Q25, 68P05, 68P10, 68U05


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1989-1001852-0
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society